ITEM METADATA RECORD
Title: Modèles semi-factoriels et modèles de Néron
Other Titles: ModSles semi-factoriels et modSles de N,ron
Authors: Pépin, Cédric # ×
Issue Date: Jan-2013
Publisher: Springer
Series Title: Mathematische Annalen vol:355 issue:1 pages:147-185
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science